VOL. 41 · NO. 6 | 2011
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 41 (6), (2011)
No abstract available
Articles
Dawn Archey
Rocky Mountain J. Math. 41 (6), 1755-1768, (2011) DOI: 10.1216/RMJ-2011-41-6-1755
KEYWORDS: 46L55, 16S35, 46L35, 46L40
No abstract available
Józef Banaś, Donal O'Regan, Ravi P. Agarwal
Rocky Mountain J. Math. 41 (6), 1769-1792, (2011) DOI: 10.1216/RMJ-2011-41-6-1769
KEYWORDS: Quadratic integral equation, Banach space, measure of noncompactness, fixed point theorem of Darbo type, asymptotic stability
No abstract available
Joshua Buckner, Manfred Dugas
Rocky Mountain J. Math. 41 (6), 1793-1813, (2011) DOI: 10.1216/RMJ-2011-41-6-1793
KEYWORDS: Finite dimensional algebras, Zassenhaus algebras, Leavitt path algebras, 16P10, 16S50
No abstract available
Mark W. Coffey
Rocky Mountain J. Math. 41 (6), 1815-1846, (2011) DOI: 10.1216/RMJ-2011-41-6-1815
KEYWORDS: Stieltjes constants, Dirichlet L -series, Hurwitz zeta function, Riemann zeta function, Laurent expansion, functional equation, Gamma function, digamma function, polygamma function, logarithmic series, harmonic numbers, 11M35, 11M06, 11Y60
No abstract available
Alan Filipin
Rocky Mountain J. Math. 41 (6), 1847-1859, (2011) DOI: 10.1216/RMJ-2011-41-6-1847
No abstract available
Hernán R. Henríquez, Eduardo Hernández M
Rocky Mountain J. Math. 41 (6), 1861-1882, (2011) DOI: 10.1216/RMJ-2011-41-6-1861
KEYWORDS: Abstract neutral functional differential equations, cosine functions of operators, 34K40, 34K30, 47D09
No abstract available
Ľubica Holá, Dušan Holý
Rocky Mountain J. Math. 41 (6), 1883-1894, (2011) DOI: 10.1216/RMJ-2011-41-6-1883
KEYWORDS: Quasicontinuous mapping, equi-quasicontinuous sequence, Baire space, pointwise convergence, ‎54C30, 54E52
No abstract available
Annela R. Kelly
Rocky Mountain J. Math. 41 (6), 1895-1906, (2011) DOI: 10.1216/RMJ-2011-41-6-1895
No abstract available
Qingkai Kong, Min Wang
Rocky Mountain J. Math. 41 (6), 1907-1931, (2011) DOI: 10.1216/RMJ-2011-41-6-1907
KEYWORDS: Even order periodic BVP, existence and nonexistence, multiple positive solution, Green's function, Krasnosel'skii fixed point theorem, fixed point index theory, 34B15, 34B18
No abstract available
P. Krupski, V. Valov
Rocky Mountain J. Math. 41 (6), 1933-1938, (2011) DOI: 10.1216/RMJ-2011-41-6-1933
KEYWORDS: Cantor manifold, Mazurkiewicz manifold, cohomological dimension, C -space, strongly infinite-dimensional, covering dimension, homogeneous space, 54F45, 55M10
No abstract available
Carl W. Lee, Laura Schmidt
Rocky Mountain J. Math. 41 (6), 1939-1961, (2011) DOI: 10.1216/RMJ-2011-41-6-1939
No abstract available
Anthony M. Matlala
Rocky Mountain J. Math. 41 (6), 1963-1976, (2011) DOI: 10.1216/RMJ-2011-41-6-1963
KEYWORDS: Near-ring, zero symmetric, Ideals, matrix near-ring, R groups, R -subgroups, Monogenic, Jacobson ν -radical, R -kernel, socle ideal, 16Y30
No abstract available
María Muñoz
Rocky Mountain J. Math. 41 (6), 1977-1986, (2011) DOI: 10.1216/RMJ-2011-41-6-1977
KEYWORDS: Usco, topology of pointwise convergence, network weight, Density, spread, Lindelöf number, index of Nagami, 54A25, ‎54C60‎
No abstract available
R.K. Nath, A.K. Das
Rocky Mountain J. Math. 41 (6), 1987-2000, (2011) DOI: 10.1216/RMJ-2011-41-6-1987
KEYWORDS: finite groups, group characters, commutativity degree, 20C15, 20D60, 20P05
No abstract available
Linfei Nie, Lin Hu, Zhidong Teng
Rocky Mountain J. Math. 41 (6), 2001-2020, (2011) DOI: 10.1216/RMJ-2011-41-6-2001
KEYWORDS: single-species, non-autonomous, Kolmogorov, pure delays, feedback control, Ultimate boundedness, permanence, positive periodic solution
No abstract available
Slavko Simic
Rocky Mountain J. Math. 41 (6), 2021-2031, (2011) DOI: 10.1216/RMJ-2011-41-6-2021
KEYWORDS: ‎Jensen's discrete inequality, global bounds, Lagrange means, generalized $A-G-H$ inequality, 26B25, 26D20
No abstract available
Blair K. Spearman
Rocky Mountain J. Math. 41 (6), 2033-2044, (2011) DOI: 10.1216/RMJ-2011-41-6-2033
KEYWORDS: arithmetic progression, congruent number, Elliptic curve, ‎rank‎, 11G05
No abstract available
William Ullery
Rocky Mountain J. Math. 41 (6), 2045-2055, (2011) DOI: 10.1216/RMJ-2011-41-6-2045
KEYWORDS: Weak Axiom 3, almost Warfield group, 20K21
No abstract available
Evan P. Wright
Rocky Mountain J. Math. 41 (6), 2057-2067, (2011) DOI: 10.1216/RMJ-2011-41-6-2057
KEYWORDS: continuum, dendrite, monotone, Cantor-Bendixson, 54F50, 54C10, 54F65
No abstract available
Qing-Hua Xu, Tai-Shun Liu
Rocky Mountain J. Math. 41 (6), 2069-2086, (2011) DOI: 10.1216/RMJ-2011-41-6-2069
KEYWORDS: Coefficient estimation, starlike mapping, starlike mapping of order $\alpha$, almost starlike mapping of order xrga, strongly starlike mapping of order $\alpha$, strongly starlike mapping
No abstract available
Shanli Ye, Zengjian Lou
Rocky Mountain J. Math. 41 (6), 2087-2096, (2011) DOI: 10.1216/RMJ-2011-41-6-2087
KEYWORDS: cyclic vectors, outer functions, BMOA log, VMOA log, 30H35, 30J99, 47A16
No abstract available
Jiandong Yin, Zuoling Zhou
Rocky Mountain J. Math. 41 (6), 2097-2105, (2011) DOI: 10.1216/RMJ-2011-41-6-2097
KEYWORDS: The set of finite type, Hausdorff dimension, Hausdorff measure, Property M, 28A78, 28A80
No abstract available
Index
Rocky Mountain J. Math. 41 (6), 2107-2112, (2011) DOI: 10.1216/RMJ-2011-41-6-2107
No abstract available
Back to Top